# SDR SIMA201908051004

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,102 hours, 31,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES IN COCKPIT AND AT FWD FA SEAT.  COMPLETD STEP 1 BLOCK 001 PAGE  201 TO PAGE 205 BLOCK 1 STEP 2 TO BLOCK 2 OF PAGE 207 STEP 3 TO 6 BLOCK 6 STEP 7 TO 9 OF PAGE 208 TO BLOCK 6 STEP 7 TO 9 OF PAGE 208 TO BLOCK 9 OF PAGE 209 STEP 10 TO 11 AS PER FIM 21-20-00-816-811A FOUND NO ABNORMAL SMELL IN CABIN / COCKPIT. REMOVED AND REPLACED OF RECIRC FAN 2 IAW AMM 21-24-01. BOTH RECIRC FANS OPC GOOD IAW AMM 21-20-00-700-801. REMOVED AND REPLACED R/H RECERCUIATION FAN ATTENUATOR DUCT IAW 21-24-02 . C/W LEAK CHECK OF RECIRC FAN DUCTS DURING RECIRCF FAN OPC IAW AMM 21-20-00-700-801. NO LEAKS FOUND. C/W PACK AIR DISTRIBUTION OPC IAW AMM 21-20-00-700-801. USED APU BLEED AS PER AMM AND RAN BOTH ENGINES IAW RR MM 72-00-00-700-801 FOR ALTERNATE BLEED SOURCE DURING THE 30 MINUTE DISTRIBUTION TEST. CONFIRMED BOTH RECIRC FANS OPC GOOD. NO ODORS FOUND.
